# SDR RAIA2019040320001

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 42,245 hours, 26,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT WILL NOT ILLUMINAT, APPEARS TO BE CHARGING.....  DEFERRED SFT EMERGENCY FLASHLIGHT.  WILL PROVIDE MORE INFORMATION WHEN AVAILABLE
